Vaccine Injury of Bobby Krum
- Tagged with:
- Muscle or Joint Pain
- Brain Fog
- Sleep Issues
- Tremors or Twitching
- Limb Weakness
- Lymph Nodes
What was your life like before you received the COVID-19 vaccine?
I was losing weight and exercising 3 times a week doing yoga. I had lost 80 lbs and then something happened to my hip. I tried everything the doctors would prescribe. Physical therapy, pain meds, they just thought it was a bad back from being overweight. After a year or more of suffering and getting worse we finally found an MRI machine in Iowa City and had an MRI. The Nerosurgon was concerned with my gate and walk so ordered a thoracic MRI as well. They found a spot in my neck pinching my spinal cord. We had surgery to fix that on July 21st, 2023. Coming out of that surgery I could lift my leg and thought I was fixed. Little did I know it was just the pain meds that were helping me not hurt and lift the legs at the hip joint. After 6 weeks I was still not doing good and my PCP finally ordered labs that showed Very High inflammation in my body. My PCP referred me to a rheumatologist and been going there since October 2023. Before going to the rheumatologist I had an MRI as well on my hip and was told by a general surgeon the lymph nodes in my hip were swollen trying to get inflammation or infection out of my body. Told me my body was attaching itself. So at Rheumatology, they put me on Predizone and now Methotroate, and still having no luck. Dr Alurie said this could be something unique and recommended I go to the Mayo Clinic. In the last six months since surgery, I feel like both hips, knees, elbows, and shoulders are destroyed and in server pain. My legs are extremely weak and yet feel like I have muscle. I don't understand why I can't tell them to move! It is like I have to think twice as hard to make my legs move. Another strange thing through all of this is that the noises my body makes are like rice crisps. My body snaps crackles and pops very extremely with pain. It is getting worse every day and I am now going from cane to walker at 42. I have since now lost over 150 lbs from my highest weight and should be able to move so much better but I walk and move worse than ever. It makes no sense that all my joints are wearing out at the same time. I think this is an inflammation disease of some sort that when my hip injury happened my immune system saw it as bad and started to attack it after the COVID-19 vaccine. I am hopeful that all my joints are not now just ruined and that I will find some relief at Mayo Clinic on March 4th and 5th.
Describe the symptoms and the timeline of the reaction.
May 2021 hip hurts
July 2021 vaccinees
Oct 2021 ER Visit found maybe back problem?
Pain and loss of mobility 2022
2023 found a problem in the neck and fused C5 & C6
The surgeon said the lower back didn't need fixing and was not sure why neck surgery didn't fix the walking problem. Went back after 6 months and had a follow-up. said the neck was good and to work with a rheumatologist to figure out why the legs don't work. been there 5 months and not seeing any progress with prednisone and methotrexate. Dec 2023 Referal to Mayo Going to Mayo March 4th and 5th
Describe the solutions that helped your symptoms
I would go to ER and get 10 days of Prednisone it seemed to work. 20mg 2 tablets. 40mg... I would go back to PCP and tell her that seemed to help. She said we can't do Prednisone long-term. So put me on Cymbolta instead. Not sure that does much.
What would you like others to know?
I have been telling them it is like my body is attaching joints. But they can't seem to look past my weight until I tell them I have lost 150lbs plus and now walk worse than ever.
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.